# SDR RMXA308855

- Difficulty date: March 17, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N4204
- Make and model: Snias AS350B3
- Aircraft serial: 4204
- Aircraft time: 2,052 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,052 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Part serial: 10626688
- Condition: Unserviceable
- Location: Hyd System
- Part time: 2,052 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AFTER AIRCRAFT START UP, THE PILOT REALIZED HE DID NOT HAVE HYDRAULIC POWER. THE AIRCRAFT WAS THEN SHUT DOWN. UPON INSPECTION OF THE HYDRAULIC SYSTEM AND CONSULTATION WITH EUROCOPTER TECHNICAL REPRESENTATIVES, IT WAS DISCOVERED THAT THE HYDRAULIC PUMP HAS FAILED. TECHNCIAN WAS ABLE TO PHYSICALLY ROTATE THE SPLINES ON THE HYDRAULIC PUMP. ACCORDING TO THE TECHNICAL REPRESENTATIVE, THIS SHOULD NOT BE POSSIBLE. THE HYDRAULIC PUMP WAS REPLACED AND AN OPERATIONAL GROUND RUN AND CHECK FLIGHT WERE CONDUCTED WITH NO FURTHER DISCREPANCIES.
